Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Headache, nausea, vomiting. Diagnosed with migraine. Given vasograin. Is there any side effects of vasograin?

Gud Morning doctor My name is neeraj. My daughter is suffering from severe headache from the last 3 days. We have gone to various doctors in our locality & the diagonisis now is that she is having migraine . The pain is very sevre & she cannot sleep also. she is having nausea & vomitting a few times in the day. the doctors have given her Vasograin thrice daily. Can you tell me if the treatment is write & the side effects of vasograin please.
Asked On : Sat, 25 Aug 2012
Answers:  2 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Thanks for your query.

Is, if it is migraine then the treatment is right.

Side effects are anoxexia, gastric irritation, peripheral vascular disease, hypertension etc.

Best wishes.
Answered: Sat, 25 Aug 2012
I find this answer helpful
Acupressure Specialist Dr. A.K.Sangal,M.D (Acu.&Mag.)'s  Response
-Acupressure and Magnetotherapy treatmeny;-
MR. joshi for your daughter migraine you give her a treatment fro m acupressure and magnetotherapy specialist in your area. fm which you may get solution.
Answered: Sun, 26 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor